# SDR J7SA20180127001

- Difficulty date: January 27, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N524FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20095
- Aircraft time: 12,146 hours, 7,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL LOWER AND LEFT BRACKETS CRACKED.   R & R THE BRACKETS.
